# SDR QXEA0200016

- Difficulty date: January 2, 2002
- Submitted: January 23, 2002
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 10,006 hours, 14,020 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Strut
- Condition: Chafed
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 2 ENGINE MOUNT LOWER OUTBOARD STRUT HAS TWO CHAFED SPOTS ON INBOARD SIDE.  REPAIRED IAW DHC-8 SRM 51-20-16 AND SRM 51-20-36.
